# SDR AALA202311026994

- Difficulty date: November 1, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 64,432 hours, 27,377 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO A FEEL DIFFERENCES PRESSURE LIGHT AND VERY LITTLE CONTROL RESPONSE. AIRCRAFT LANDED SAFELY AT JFK WITHOUT FURTHER INCIDENT. FEEL DIFFERENCES PRESSURE LIGHT ILLUMINATES ARE CONSIDERED A NUISANCE EVENT, PER FIM TASK 27-31-00-810-815. AILERON CONTROL WHEEL FORCE TEST ACCOMPLISHED, PER 27-11-00-700-805. ALL PARAMETERS NORMAL.
